# SDR DALA2018100205816

- Difficulty date: October 1, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N953DL
- Make and model: Doug MD-88
- Aircraft serial: 49884
- Aircraft time: 75,160 hours, 55,688 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Corroded
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TAILCONE INTERNAL PULL CABLE NR 28 AT FITTING. REPLACED AND ADJUSTED CABLE PER AMM 53-53-00. (LP0766216)
